Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Jacobi series


Author: J. H. Curtiss
Journal: Trans. Amer. Math. Soc. 49 (1941), 467-501
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1941-0004299-2
MathSciNet review: 0004299
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Bliss, Algebraic Functions, New York, 1933.
  • [2] E. Borel, Leçons Sur les Fonctions des Variables Réelles, Paris, 1905.
  • [3] T. J. I'A. Bromwich, An Introduction to the Theory of Infinite Series, 2d edition, London, 1926.
  • [4] J. H. Curtiss, A note on the Cesàro method of summation, Bull. Amer. Math. Soc. 43 (1937), no. 10, 703–708. MR 1563621, https://doi.org/10.1090/S0002-9904-1937-06630-4
  • [5] M. Fekete, Über den Schottkyschen Satz, Journal für die reine und angewandte Mathematik, vol. 165 (1931), pp. 217-224.
  • [6] G. Frobenius, Über die Entwicklung analytischer Funktionen in Reihen, die nach gegebenen Funktionen fortschreiten, ibid., vol. 73 (1871), pp. 1-30.
  • [7] Édouard Goursat, Cours d'Analyse, vol. 2, part 1; English translation by E. R. Hedrick and Otto Dunkel, Boston, 1916.
  • [8] C. G. J. Jacobi, Über Reihenentwicklungen, welche nach den Potenzen eines gegebenen Polynoms fortschreiten, und zu Coefficienten Polynome eines niedereren Grades haben, Journal für die reine und angewandte Mathematik, vol. 53 (1856-1857), pp. 103-126.
  • [9] P. W. Ketchum, On the expansion of a function analytic at distinct points, Bull. Amer. Math. Soc. 43 (1937), no. 2, 115–121. MR 1563498, https://doi.org/10.1090/S0002-9904-1937-06506-2
  • [10] A. Kienast, Über die Darstellung der analytischen Funktionen durch Reihen, die nach Potenzen eines Polynoms fortschreiten und Polynome eines niedereren Grades zu Koeffizienten haben, Dissertation, Zurich, 1906.
  • [11] P. Martinotti, Su le serie d'interpolazione, Rendiconti del'Istituto Lombardo, (2), vol. 43 (1910), pp. 391-401.
  • [12] P. Montel, Séries de Polynomes, Paris, 1910, pp. 47-49, 95-97.
  • [13] K. Rieder, Polynomische Entwicklungen von Funktionen einer komplexen Variabeln, Dissertation, Basel, 1911, pp. 66-85.
  • [14] Freidrich Riesz, Über die Randwerte einer analytischen Funktion, Math. Z. 18 (1923), no. 1, 87–95 (German). MR 1544621, https://doi.org/10.1007/BF01192397
  • [15] F. and M. Riesz, Über Randwerte einer analytischen Funktion, Quatrième Congrès des Mathematiciens Scandinaves, 1916, pp. 27-44.
  • [16] S. Saks, Theory of the Integral, 2d revised edition, Warsaw, 1937.
  • [17] J. D. Tamarkin, The Theory of Fourier Series, Providence, 1933 (mimeographed notes).
  • [18] E. C. Titchmarsh, The Theory of Functions, Oxford, 1932.
  • [19] J. L. Walsh, Approximation by Polynomials in the Complex Domain, Paris, 1935, pp. 13-14, 45-46.
  • [20] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588
  • [21] J. L. Walsh, Lemniscates and equipotential curves of Green's function, American Mathematical Monthly, vol. 52 (1935), pp. 1-17.
  • [22] A. Zygmund, Trigonometrical Series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0004299-2
Article copyright: © Copyright 1941 American Mathematical Society

American Mathematical Society